# SDR ASAA2014082508953

- Difficulty date: August 25, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,668 hours, 8,563 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON THE GROUND.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED, DISAGREE LIGHT WENT OUT.
